Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have cramps, anxiety, nausea, tiredness. Miscarriage. Given apo-misoprosto. Suggest?

Hi, I am in the process of having a miscarriage . My doctor gave me apo- misoprostol 200mcg, 4 tabs every 4 hours for 3 times. I have taken the first dose and see no bleeding for 3 hours now. I do have some cramping. I am anxious and wondering how long may it take for the process to start now and then how long till its all done. I feel tired, nausea and excess saliva in my mouth. I have diarrhea . Its not severe. Its once or maybe twice a day. Today its been twice since morning. Canada. 23rd Feb.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
You was given apo- misoprostal200 mcg, 4 tablets every 4 hours for 3 times. The misoprostol is gastric irritant for some people, and can cause tiredness, nausea, excess saliva, and diarrhea.
I advise you to consult your doctor to have a prescription of get rid of these symptoms. I also advise you to follow some diet recommendations as avoid taking more of spices, junk foods, and oily foods, to avoid gastric irritation.
Actual process have many goals so dont think of it , they will be follow their own way. You have nothing to do with the procedure. Don't get tense of it.
Wishing for a comfertable time.
Best regards.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor